# SDR DALA2023061304812

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 70,702 hours, 28,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9667870) EMERGENCY LIGHTS INOP FROM ROWS 23 ALL THE WAY AFT. T/S PER B737 FRMFIM 33-50. FOUND BATTERY AT POWER SUPPLY M1672 INOP. REMOVED AND REPLACED M1672 BATTERY PER B737 AMM 33-51. OPS CKS GOOD, OK FOR SVC.
